# SDR USAA2013102100018

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N83262
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, AREA OF HEAVY CORROSION ON ANGLE AT BS 1329, S17R.  REPLACED ANGLE IAW SRM 51-40-02.
